# SDR LR7A08048

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 41,358 hours, 24,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 33383532
- Condition: Cracked
- Location: Fs 497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, PER JOB CARD HB5301, FOUND RT UPPER MWW BOW BEAM FITTING CRACKED AT FS 497, WL 260, RBL 62.  REPAIR ACCOMPLISHED BY REPLACING FITTING IAW SMP583 CHAPTER 51-60 AND 51-70.
